MAUDE Adverse Event Report: LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=18MM - L=140MM

LIMACORPORATE S.P.A. REVISION; UNCEMENTED STEM DIA=18MM - L=140MM
Model Number REVISION HIP - TI6AL4V
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of device history records of the involved lot number 1707533 did not highlight any pre-existing anomalies on the pieces manufactured.This is the first and only complaint received regarding this lot number.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026 due to loosening of the femoral revision mod.Stem ø18mm (product code: 3814.15.010, lot: 1707533 - ster: 2200224).During revision the stem with revision later.Neck h.60mm (product code: 7515.15.110, lot: 2202563 - ster: 2200085) were explanted.Cemented stem was implanted.Patient: female, 82 years old.Previous surgery was performed on (b)(6) 2023.Event occurred in italy.

Brand Name
REVISION
Common Device Name
UNCEMENTED STEM DIA=18MM - L=140MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25589717
Report Number3008021110-2026-00259
Device Sequence Number18640747
Product Code LPH
UDI-Device Identifier08033390003889
UDI-Public08033390003889
Combination Product (Y/N)N
PMA/510(K) Number
K151739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberREVISION HIP - TI6AL4V
Device Catalogue Number: 3814.15.010
Device Lot Number1707533
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown